MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number 501214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device and adapter were explanted and the lead was capped due to infection/sepsis.This is a similar event as mdr 2183787-2019-00018.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
MDR Report Key8390182
Report Number2183787-2019-00019
Device Sequence Number1576241
Product Code DTD
UDI-Device Identifier00821329900280
UDI-Public00821329900280
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Model Number501214
Device Lot NumberW2723080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;